# SDR FDEA201211294206

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 54,181 hours, 18,471 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996600200
- Condition: Mismanufactured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF BULK CARGO FLOOR PANEL 161 AF FOUND HOLES IN PANEL TO NOT ALIGN WITH HOLES IN STRUCTURE.   FABRICATED REPLACEMENT PANEL 161 AF IAW DWG SRZ 25-005, REV J.
